# SDR CALA9700497

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FRAME IN AFT CARGO COMPARTMENT AT STA 1964, STRINGER 42-43L AND 48-52.  THE CORRODED SECTION OF FRAME WAS REMOVED.  THE CORRODED PART WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-00, FIGURE 5.
